MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0272-6386(89)80074-5

Медицинская библиотека · American journal of kidney diseases : the official journal of the National Kidney Foundation · 1989

Nephrogenic diabetes insipidus and tubulointerstitial nephritis during continuous therapy with rifampin.

Quinn B P, Wall B M

Клинический случайСтатьяПеревод в очереди

Аннотация

While receiving continuous daily rifampin therapy, a 57-year-old man developed acute renal failure and nephrogenic diabetes insipidus due to acute tubulointerstitial nephritis which was reversible by discontinuing the rifampin. Tubulointerstitial nephritis rarely develops during continuous rifampin therapy, and associated nephrogenic diabetes insipidus has not previously been reported. The majority of cases of tubulointerstitial nephritis due to rifampin have occurred following reintroduction of rifampin after an interruption in therapy. The clinical differences between patients developing tubulointerstitial nephritis during interrupted and continuous therapy are discussed.

Для цитирования: Quinn B P, Wall B M. Nephrogenic diabetes insipidus and tubulointerstitial nephritis during continuous therapy with rifampin.. American journal of kidney diseases : the official journal of the National Kidney Foundation. 1989. DOI: 10.1016/s0272-6386(89)80074-5.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.